# SDR 2HGR2020012301

- Difficulty date: January 12, 2020
- Submitted: January 24, 2020
- Operation: General aviation
- Aircraft: N233MW
- Make and model: Beech 400A
- Aircraft serial: RK233
- Aircraft time: 4,785 hours, 3,169 cycles
- Engine: Pwa JT15D5
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: 1910001
- Part serial: 0905
- Condition: Intermittent
- Location: Right Engine
- Part time: 4,785 hours, 3,169 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW WAS RE-POSITIONING N233MW FROM KSBA TO KCRQ. DURING THE TAKE-OFF PHASE, THE CREW NOTICED A FLASHING MASTER CAUTION WARNING AND THE R EFC OFF ANNUNCIATIOR ILLUMINATED. CREW DECIDED TO ABORT THE TAKE-OFF. AFTER EXITING THE RUNWAY, CREW PROCEEDED TO RE-TEST THE EFC CHECK & THIS TIME THE TEST PASSED & THE CREW COMPLETED THE RE-POSITIONING FLIGHT WAS WITHOUT ANY PROBLEMS.
